# SDR ASOA2012082102083

- Difficulty date: August 17, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 19,713 hours, 18,359 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  RELAMPED OVER WING EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
